MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number S-65-040-120-P6
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the distribution center was performing an inspection on a 6.5 x 40 mm supera peripheral self-expanding stent system (sess), and a crack was observed.There was no patient involvement and no reported clinically significant delay in the procedure.No additional information was provided.Returned device analysis was completed and the results revealed that a piece of the sheath flush port was chipped off at the proximal end of the sheath flush port.
 
Additional Manufacturer Narrative
Exemption number e2019001.Visual inspection was performed.The reported crack/break was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incident.The investigation determined the crack/break appears to be related to a potential product quality issue.An exception has been initiated due to the potential product quality issue and corrective action, if any, will be determined per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9186142
Report Number2024168-2019-12579
Device Sequence Number19535963
Product Code NIP
UDI-Device Identifier08717648226229
UDI-Public08717648226229
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberS-65-040-120-P6
Device Lot Number8121561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1